ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flexual Capacity of Edge Loaded Annular Foundations

Singh, Shashikant and Rao, Kanakapura Subba S (1997) Flexual Capacity of Edge Loaded Annular Foundations. In: International Journal for Numerical and Analytical Methods in Geomechanics, 21 (6). pp. 397-407.

[img] PDF
Restricted to Registered users only

Download (569kB) | Request a copy


Edge loaded annular foundations have been analysed assuming the soil pressure at the contact to be non-uniform using the lower bound approach of Limit Analysis. Variable fixity at the edges has been allowed and the foundation slab is made to follow the Square yield criterion. Results presented in the form of curves can be readily used to obtain the locations of the yield hinge circles for the given slab and the corresponding collapse load.

Item Type: Journal Article
Additional Information: The copyright belongs to John Wiley & Sons, Ltd.
Keywords: annular foundation;collapse mode;contact pressure;lower bound;yield hinge circles;yield loads
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Depositing User: Sandhya Jagirdar
Date Deposited: 31 Jan 2006
Last Modified: 19 Sep 2010 04:23
URI: http://eprints.iisc.ac.in/id/eprint/5258

Actions (login required)

View Item View Item